# SDR HEEA087812

- Difficulty date: June 22, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,793 hours
- Engine: Allsn 250C30
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: A1077V
- Part serial: CK45450
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER RELAY STICKS CLOSED. TO BE SENT TO VENDOR.
